Alert archive / Texas / Tornado Warnings in 2011
Tornado Warning 23, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Nov 8, 2011, 5:11 PM CST for Liberty County, Montgomery County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 8, 2011, 5:11 PM CST (23:11 UTC)
- Expired
- Nov 8, 2011, 6:15 PM CST
- In force
- 64 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Liberty County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 103 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 8, 1:59 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 438 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
996
WFUS54 KHGX 082311
TORHGX
TXC291-339-090015-
/O.NEW.KHGX.TO.W.0023.111108T2311Z-111109T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
511 PM CST TUE NOV 8 2011
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST TEXAS...
EASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
* UNTIL 615 PM CST
* AT 506 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TWO SEVERE THUNDERSTORMS EACH CAPABLE OF PRODUCING A TORNADO. THE
FIRST ONE WAS LOCATED NEAR SPLENDORA. A SECOND CIRCULATION WAS NOTED
5 MILES SOUTH OF CLEVELAND. BOTH STORMS ARE MOVING NORTHEAST AT 35
MPH.
* LOCATIONS IN THE TORNADO WARNING INCLUDE BUT ARE NOT LIMITED TO
TARKINGTON PRAIRIE...ROMAYOR...PATTON VILLAGE...SPLENDORA AND
CLEVELAND.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3018 9516 3026 9521 3040 9505 3049 9485
3048 9476 3049 9478 3049 9474 3048 9473
3042 9470 3032 9467
TIME...MOT...LOC 2310Z 231DEG 28KT 3026 9513
$$3 follow-up statements
006
WWUS54 KHGX 082320
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
520 PM CST TUE NOV 8 2011
TXC291-339-090015-
/O.CON.KHGX.TO.W.0023.000000T0000Z-111109T0015Z/
MONTGOMERY TX-LIBERTY TX-
520 PM CST TUE NOV 8 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR LIBERTY
AND MONTGOMERY COUNTIES...
RESIDENTS OF TARKINGTON PRAIRIE SHOULD TAKE COVER NOW! THE TOWN IS
IN THE PATH OF A POTENTIAL TORNADIC THUNDERSTORM THAT SHOULD BE
MOVING OVERHEAD IN THE NEXT 5 TO 10 MINUTES!
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3018 9516 3026 9521 3040 9505 3049 9485
3048 9476 3049 9478 3049 9474 3048 9473
3042 9470 3032 9467
TIME...MOT...LOC 2318Z 231DEG 28KT 3030 9507
$$761
WWUS54 KHGX 082346
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
546 PM CST TUE NOV 8 2011
TXC339-082351-
/O.CAN.KHGX.TO.W.0023.000000T0000Z-111109T0015Z/
MONTGOMERY TX-
546 PM CST TUE NOV 8 2011
...THE TORNADO WARNING FOR MONTGOMERY COUNTY IS CANCELLED...THE
STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3020 9510 3029 9513 3049 9485 3048 9476
3049 9478 3049 9474 3048 9473 3042 9470
3032 9467
TIME...MOT...LOC 2341Z 231DEG 28KT 3041 9491
$$
TXC291-090015-
/O.CON.KHGX.TO.W.0023.000000T0000Z-111109T0015Z/
LIBERTY TX-
546 PM CST TUE NOV 8 2011
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CST FOR LIBERTY
COUNTY...
AT 541 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERAL CIRCULATIONS WITHIN THE STORMS ACROSS THE NORTHERN
ONE THIRD OF LIBERTY COUNTY. THESE CIRCULATIONS ARE NOT AS STRONG AS
THEY EARLIER WERE...BUT DO HAVE THE POTENTIAL TO RAPIDLY INTENSIFY
AGAIN. WE WILL CONTINUE TO MONITOR THE SITUATION. AT THIS TIME
THERE ARE CIRCULATIONS WITHIN STORMS NEAR TARKINGTON PRAIRIE AND
ROMAYOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3020 9510 3029 9513 3049 9485 3048 9476
3049 9478 3049 9474 3048 9473 3042 9470
3032 9467
TIME...MOT...LOC 2341Z 231DEG 28KT 3041 9491
$$886
WWUS54 KHGX 090012
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
612 PM CST TUE NOV 8 2011
TXC291-090021-
/O.EXP.KHGX.TO.W.0023.000000T0000Z-111109T0015Z/
LIBERTY TX-
612 PM CST TUE NOV 8 2011
...THE TORNADO WARNING FOR LIBERTY COUNTY WILL EXPIRE AT 615 PM
CST...
THE STORMS THAT PROMPTED THE WARNING ARE NO LONGER SHOWING
SIGNIFICANT ROTATION AND TORNADOES ARE NOT IMMINENT AT THIS TIME.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM.
PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.
LAT...LON 3020 9510 3029 9513 3049 9485 3048 9476
3049 9478 3049 9474 3048 9473 3042 9470
3032 9467
TIME...MOT...LOC 0011Z 231DEG 28KT 3056 9470
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Nov 8, 3:28 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Nov 8, 3:28 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
328 PM CST TUE NOV 8 2011
.DISCUSSION...
ONE STORNG STORM HAS MANAGED TO POP UP TODAY AND IT'S BEEN AN
IMPRESSIVE ONE. BEEN TRACKING A CELL THAT STARTED WITH SOME REALLY
WEAK ROTATION IN SW HOUSTON THAT REALLY SPUN UP BETWEEN IAH-HUMBLE
AND HAS PERSISTED THRU LIBERTY CO. ATASCOCITA FIRE DEPT DID SEE AN
ASSOCIATED TOR JUST ESE OF HUMBLE BUT HAVE NOT HEARD OF ANY
DAMAGE.
WIND SHIFT/SFC TROF IS NOW GOING THRU THE CLL AREA WITH THE COLD
FRONT LAGGING FURTHER BEHIND. WILL PROBABLY SEE SOME ISOLATED
STRONG TO SEVERE STORMS (W/ SUPERCELLS POSSIBLE) CONTINUE TREKKING
NE AHEAD OF THE WIND SHIFT INTO THE EVENING HOURS. LOCAL WRF
SHOWING A BKN LINE OF STORMS EVENTUALLY EMERGING ALONG THE
BOUNDARY AND APPROACH THE HWY 59 CORRIDOR AROUND 6 PM OR
SO...CONTINUING SEWD ON OFF THE GLS COAST BY 9 OR 10 PM.
COOLER AND BREEZY CONDITIONS EXPECTED DURING THE DAY WED. EXPECT
INCREASING CLOUD COVER AS UPPER TROF APPROACHES FROM THE WEST WED
EVNG AND OVERNIGHT. NAM12/ECMWF CONTINUE TO SHOW DEEP ENOUGH
MOISTURE ALOFT TO ALLOW FOR SOME -RA TO REACH THE GROUND THRU THE
SHALLOW SUB CLOUD LAYER SOUTH OF I-10. GFS SUPPORTS MOSTLY VIRGA.
CLEARING SKIES ON THURS AGAIN AS THE UPPER TROF PUSHES THRU AND
SFC HIGH PRES DOMINATES. RETURN FLOW EXPECTED THIS WEEKEND WITH
MODERATING TEMPS. 47
&&
.MARINE...
AM EXPECTING A PREFRONTAL TROUGH TO MOVE OFF THE COAST THIS EVENING
WITH THE MAIN FRONT MOVING OFF THE COAST LIKELY AFTER MIDNIGHT.
WINDS SHOULD REACH ADVISORY CRITERIA AT LEAST OVER THE GULF WATERS
BY MIDNIGHT AT THE EARLIEST. THERE IS A CHANCE WINDS WILL REACH 20
KNOTS OVER THE BAYS OVERNIGHT...BUT MORE LIKELY AFTER SUNRISE WHEN
THE MAIN PUSH OF COLDER AIR ARRIVES ALONG WITH THE TIGHTER SURFACE
PRESSURE GRADIENT.
THE MODELS ARE FORECASTING STRONG OFFSHORE WINDS INTO THURSDAY
MORNING. THE GFS THEN MOVES HIGH PRESSURE OVERHEAD AND THEN EAST.
THIS WILL HELP THE WINDS SWING AROUND FROM THE NORTH TO THE
SOUTHEAST BY FRIDAY AFTERNOON. MODERATE ONSHORE WINDS ARE THEN
EXPECTED OVER THE WEEKEND WITH THE NEXT FRONT ARRIVING POSSIBLY BY
THE MIDDLE OF NEXT WEEK. 40
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 48 65 41 65 36 / 30 0 10 0 0
HOUSTON (IAH) 53 68 45 67 38 / 80 0 20 0 0
GALVESTON (GLS) 60 68 51 66 49 / 80 0 30 10 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 3 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
HIGH ISLAND TO FREEPORT 20 TO 60 NM.
&&Hazardous weather outlook, Nov 8, 4:12 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 412 PM CST TUE NOV 8 2011 TXZ163-164-176>179-195>200-210>214-226-227-235>238-092215- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 412 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT SCATTERED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF A PREFRONTAL TROUGH MOVING NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS EVENING. ALTHOUGH THE MOST FAVORABLE ATMOSPHERIC CONDITIONS WILL BE MOVING EASTWARD AND OUT OF THE AREA...ISOLATED STRONG TO SEVERE STORMS WILL REMAIN A POSSIBILITY THROUGH AROUND 10 PM OR SO. EXPECT THE WIND SHIFT TO PUSH OFF THE COAST AT THAT TIME FOLLOWED BY THE COLD FRONT ITSELF OVERNIGHT. THE PRIMARY RISK WILL BE WIND DAMAGE...ALTHOUGH HAIL AND ISOLATED TORNADOS REMAIN A SMALLER POSSIBILITY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY A DRY AIRMASS WILL ESTABLISH ITSELF OVER SOUTHEAST TEXAS. STRONG NORTHERLY WINDS WILL BE IN PLACE ON WEDNESDAY AND DECREASE ON THURSDAY. ELEVATED FIRE DANGER CONDITIONS WILL EXIST WITH THE DRY AIR AND STRONG WINDS BUT MAINLY FOR LOCATIONS THAT DID NOT RECEIVE SIGNIFICANT RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING. GMZ330-335-350-355-370-375-092215- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 412 PM CST TUE NOV 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A COLD FRONT IS EXPECTED TO PUSH OFF THE COAST TONIGHT WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS AHEAD OF THE BOUNDARY. STRONG NORTHERLY WINDS ARE EXPECTED TO FILL IN BEHIND THE FRONT AND A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTHERLY WINDS ARE EXPECTED TO PERSIST WEDNESDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES COULD EXTEND THROUGH THURSDAY MORNING WITH 20 TO 30 KNOT WINDS AND SEAS AROUND 7 TO 8 FEET IN OFFSHORE WATERS. PLEASE MONITOR FORECASTS FOR UPDATED CONDITIONS AND ADVISORIES THAT MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Special weather statement, Nov 8, 3:42 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 PM CST TUE NOV 8 2011
TXZ178-199-200-082245-
LIBERTY-MONTGOMERY-SAN JACINTO-
342 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 338 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF CLEVELAND...MOVING
NORTHEAST AT 20 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...NEW CANEY...WOODLOCH...
PLUM GROVE...NORTH CLEVELAND...CLEVELAND AND CHATEAU WOODS.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3060 9520 3019 9500 3009 9534 3015 9548
3020 9550
TIME...MOT...LOC 2142Z 238DEG 9KT 3020 9536Special weather statement, Nov 8, 3:43 PM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
343 PM CST TUE NOV 8 2011
TXZ163-164-082245-
HOUSTON-TRINITY-
343 PM CST TUE NOV 8 2011
...STRONG THUNDERSTORM OVER TRINITY COUNTY...
AT 338 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF APPLE SPRINGS...MOVING EAST
AT 25 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...PENNINGTON AND APPLE
SPRINGS.
GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN ATTRACT LIGHTNING.
IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE OR
NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.
LAT...LON 3127 9527 3143 9501 3116 9485 3099 9517
3096 9539 3107 9541
TIME...MOT...LOC 2143Z 249DEG 21KT 3110 9522Special weather statement, Nov 8, 4:20 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
420 PM CST TUE NOV 8 2011
TXZ200-082315-
LIBERTY-
420 PM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
AT 412 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTH OF DAYTON...OR 1 MILE NORTHEAST OF
KENEFICK...MOVING NORTHEAST AT 30 MPH. THIS STORM IS SHOWING WEAK
ROTATION. FUNNEL CLOUDS...ARE POSSIBLE WITH THIS STORM AND WE WILL
CONTINUE TO MONITOR THE NEED FOR A POSSIBLE TORNADO WARNING.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...DAYTON LAKES.
SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE
UNTIL THIS STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM FOR THE WARNED AREA.
LAT...LON 3001 9487 3015 9501 3039 9470 3030 9466
3016 9462
TIME...MOT...LOC 2217Z 228DEG 25KT 3014 9486Local storm report, Nov 8, 5:01 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
501 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TORNADO 2 ESE HUMBLE 29.99N 95.24W
11/08/2011 HARRIS TX LAW ENFORCEMENT
SIGHTING OF TORNADO ON GROUND FROM ATASCOSITA FIRE
DEPARTMENT.
0137 PM TSTM WND DMG KINGWOOD 30.06N 95.19W
11/08/2011 HARRIS TX BROADCAST MEDIA
TREES DOWN IN KINGWOOD INCLUDING AT TWO SCHOOLS. POWER
OUTAGES. POSSIBLE TORNADO.
0302 PM TSTM WND DMG CROSBY 29.91N 95.06W
11/08/2011 HARRIS TX BROADCAST MEDIA
TREES...POWER LINES...AND FENCING DOWN IN CROSBY.
POSSIBLE TORNADO.
0450 PM TORNADO 2 E MOSS HILL 30.25N 94.71W
11/08/2011 LIBERTY TX EMERGENCY MNGR
POSSIBLE TORNADO ON HIGHWAY 105 EAST OF MOSS HILL. 600
POWER OUTAGES REPORTED.
&&
MMLocal storm report, Nov 8, 5:06 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
506 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM TORNADO KINGWOOD 30.06N 95.19W
11/08/2011 F0 HARRIS TX BROADCAST MEDIA
TREES DOWN IN KINGWOOD INCLUDING AT TWO SCHOOLS. POWER
OUTAGES. KINGWOOD VILLAGE ONE AREA OF DAMAGE.
&&
DREILLYLocal storm report, Nov 8, 5:08 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
508 PM CST TUE NOV 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM FUNNEL CLOUD 2 ESE HUMBLE 29.99N 95.24W
11/08/2011 HARRIS TX LAW ENFORCEMENT
SIGHTING OF FUNNEL CLOUD FROM ATASCOSITA FIRE DEPARTMENT.
NO DAMAGE AS DID NOT TOUCH DOWN.
&&
DREILLYThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 1:21 PM CST | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery | 39 min |
| Nov 8, 1:22 PM CST | Tornado Warning | HGX | Harris, Liberty, Montgomery | 38 min |
| Nov 8, 2:01 PM CST | Tornado Warning | HGX | Harris, Liberty | 44 min |
| Nov 8, 2:43 PM CST | Tornado Warning | HGX | Liberty | 47 min |
| Nov 8, 3:42 PM CST | Special Weather Statement | HGX | Montgomery | 63 min |
| Nov 8, 3:43 PM CST | Special Weather Statement | HGX | Trinity | 62 min |
| Nov 8, 4:20 PM CST | Special Weather Statement | HGX | Liberty | 55 min |
| Nov 8, 4:29 PM CST | Tornado Warning | HGX | Liberty, Montgomery, San Jacinto | 46 min |
| Nov 8, 4:32 PM CST | Small Craft Advisory | HGX | 46 hr | |
| Nov 8, 4:35 PM CST | Tornado Warning | HGX | Liberty | 40 min |
| Nov 8, 5:26 PM CST | Special Weather Statement | HGX | Chambers | 49 min |
| Nov 8, 5:58 PM CST | Special Marine Warning | HGX | 92 min |
Nearby
Tornado Warnings in Texas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.